About this Journal Submit a Manuscript Table of Contents
International Journal of Analysis
Volume 2013 (2013), Article ID 404838, 4 pages
Research Article

A Common Fixed Point Theorem for Two Hybrid Pairs of Mappings in -Metric Spaces

1Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar 522 510, India
2Department of Mathematics, Vignana Bharathi Institute of Technology, Aushapur, Ghatkesar, Hyderabad 501 301, India

Received 25 January 2013; Accepted 17 March 2013

Academic Editor: Jens Lorenz

Copyright © 2013 K. P. R. Rao and K. R. K. Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Amini-Harandi, “Fixed point theory for set-valued quasi-contraction maps in metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1791–1794, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Lj. B. Ćirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Zentralblatt MATH · View at MathSciNet
  4. H. Aydi, M.-F. Bota, E. Karapinar, and S. Mitrovic, “A fixed point theorem for set-valued quasi-contractions in b-metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 88, 8 pages, 2012. View at Publisher · View at Google Scholar
  5. S. Czerwik, “Contraction mappings in b-metric spaces,” Acta Mathematica et Informatica Universitatis Ostraviensis, vol. 1, pp. 5–11, 1993. View at MathSciNet
  6. S. Czerwik, “Nonlinear set-valued contraction mappings in b-metric spaces,” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 46, no. 2, pp. 263–276, 1998. View at MathSciNet
  7. M. Boriceanu, “Strict fixed point theorems for multivalued operators in b-metric spaces,” International Journal of Modern Mathematics, vol. 4, no. 3, pp. 285–301, 2009. View at MathSciNet
  8. M. Boriceanu, “Fixed point theory for multivalued generalized contraction on a set with two b-metrics,” Studia. Universitatis Babeş-Bolyai. Mathematica, vol. 54, no. 3, pp. 1–14, 2009. View at MathSciNet